# SDR ASAA2014061908292

- Difficulty date: June 19, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 9,536 hours, 2,814 cycles
- System (JASC): 2300 · Communications System
- Part: Acars
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POWER TRANSFER TO APU, SATCOM DID NOT DISPLAY ON ACARS.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE, OPS NORMAL.
